Header

UZH-Logo

Maintenance Infos

Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds


Foertsch, T (2002). Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds. Proceedings of the American Mathematical Society, 130(7):2089-2096 (electronic).

Abstract

Generalizing results due to Brady and Farb (1998) we prove the existence of bilipschitz embedded manifolds of negative sectional curvature in Riemannian products of certain types of warped products.

Abstract

Generalizing results due to Brady and Farb (1998) we prove the existence of bilipschitz embedded manifolds of negative sectional curvature in Riemannian products of certain types of warped products.

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

60 downloads since deposited on 29 Nov 2010
18 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Warped products, bilipschitz embeddings, negative curvature
Language:English
Date:2002
Deposited On:29 Nov 2010 16:27
Last Modified:21 Nov 2017 14:22
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in [Proceedings of the American Mathematical Society] in [130 (2002), no. 7], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.1090/S0002-9939-01-06328-6
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1896045
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1012.53033

Download

Download PDF  'Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds'.
Preview
Filetype: PDF
Size: 159kB
View at publisher